# SDR SWAA2023030712039

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 37,433 hours, 22,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLASTIC COVER FELL OFF OVERWING EXIT<[01] REINSTALLED EMERGENCY EXIT SIGN COVER ON OVERWING EXIT SIGN PER MM 33-51-01
